# SDR SWIA202161314

- Difficulty date: August 25, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON CONFORMING REPAIR FOUND AT RBL 9.0 OUTBOARD INTERCOSTAL AT FS 280.0     (C-CHECK RO 9-30-21)    REMOVED AND REPLACEDRBL9 INTERCOSTAL @ FS280.00. REF DWG 601R31113 REV AC, CRJ200 SRM 51-42-06, AND CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY
